# SDR ASAA2025020455755

- Difficulty date: February 4, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 60,670 hours, 18,283 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A332113
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON FUSELAGE SKIN AT AFT JACK POINT STA 1088 STGR 24R- 25R SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR ON AFT FUSELAGE SKIN AT AFT JACK POINT P/N 148A3321 AT STA 1088 STGR 24R-25R IAW EA#800-53EA-28214 REV 01 SRXR430X.
